# SDR ECQ2018F00000

- Difficulty date: May 30, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N645FT
- Make and model: Piper PA-28-181
- Aircraft serial: 2843705
- Aircraft time: 2,587 hours
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 68426000
- Condition: Corroded
- Location: Stabilator
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS MANUFACTURED 2013.  ALL LOWER SKINS ON STABILATOR CORRODED THROUGH AT FWD RIVET LINE.  TOTAL MAN HOURS TO RETURN AIRCRAFT TO AIRWORTHY STATUS APPROXIMATE 40-50 MAN HOURS.  WHEN DISASSEMBLED THERE WAS NO PRIMER AT RIVET LINE, THIS IN A HUMID ENVIRONMENT CONTRIBUTED TO THIS ISSUE.
